1 Reply Latest reply on Jun 24, 2011 7:33 PM by Frustrated in AZ

    Pulling my hair out - can't read my purchased items

    I_Hate_this_program

      I hate the relationship between this program and the Borders/Kobo content.  I purchased a number of books and have spent many hours over the past week trying to simply read these e-books on my nook.  Now I can't get help from Adobe until Monday.  Somehow the program didn't link the books to my adobe account.  Now I have books I can't read because they are marked as being licensed for a different user account.  I never even had an adobe account until I was forced to download this POS program just to put what I PURCHASED onto my e-book reader.  I can't even re-download the books because POS adobe tells me "E_LIC_ALREADY_FULFILLED_BY_ANOTHER_USER"  If I ever get this problem fixed, I'll never again purchase from Kobo or use adobe digital editions.  Worst customer support ever!

        • 1. Re: Pulling my hair out - can't read my purchased items
          Frustrated in AZ Level 4

          I can sympathize with you - just check out my moniker here.

           

          Please recognize that there are thousands of users of Digital Editions, and

          many hundreds of them have Kobo ereaders or Literatis.  They don't have this

          problem, so it's not necessarily that ADE is bad as it is that something is

          not working out properly between the program and your ereader.

          Unfortunately, you must be aware of the way that the technology works, and

          what steps must be performed in what order so that everyone 'talks' to each

          other.  "Licensed to another user" is one of the error codes that tells you

          there's a difference between the user ID's on your ereader and ADE.

           

          Fixing this problem is not hopeless.  You've downloaded the ebooks to your

          computer, so all we have to do is to get the Kobo ereader talking with ADE.

          That's not impossible.  I'd suggest that you search the forum for messages

          that deal with this situation, and see if anyone else's experiences can help

          you rectify your situation.  I can recall several postings that dealt with

          the issue, but I didn't make notes about it.

           

          Hopefully, you'll be able to do this without too much more Maalox.

           

          ==========================